Open Access

$V$-sets and the property $(VLD)$ in Banach spaces


Abstract

In this paper, we study the notion of V-sets in Banach spaces and Banach lattices, and we give some characterizations of it in terms of sequences. As an application, we establish new properties of unconditionally converging operators and 1-Schur property in Banach lattices. Next, by introducing the concept of the property $(VLD)$ in Banach spaces, we investigate the Dunford-Pettis completely continuous property of unconditionally converging operator. Finally, we derive the relationships between the property $(VLD)$ and the relatively compact Dunford-Pettis property (resp., the Pelczynski's property $(V)$), and we deduce some examples of Banach spaces with the property $(VLD)$.

У цій роботі ми вивчаємо поняття V-множин у банахових просторах та банахових ґратках та даємо деякі їхні характеристики у термінах послідовностей. Як застосування, ми встановлюємо нові властивості безумовно збіжних операторів і властивість 1-Шура в банахових ґратках. Далі, вводячи поняття $(VLD)$ властивості у банахових просторах, ми досліджуємо властивість цілковитої неперервності Данфорда-Петтіса безумовно збіжного оператора. Нарешті, ми виводимо зв’язки між $(VLD)$ властивістю і властивістю відносної компактності Данфорда-Петтіса (відповідно, властивістю Пельчинського $(V)$), і виводимо деякі приклади банахових просторів із $(VLD)$ властивістю.

Key words: Banach lattice, V-set, relatively compact Dunford-Pettis property, unconditionally converging operator.


Full Text





Article Information

Title$V$-sets and the property $(VLD)$ in Banach spaces
SourceMethods Funct. Anal. Topology, Vol. 27 (2021), no. 3, 277-286
DOI10.31392/MFAT-npu26_3.2021.07
MilestonesReceived 12/11/2020; Revised 26/03/2021
CopyrightThe Author(s) 2021 (CC BY-SA)

Authors Information

Abderrahman Retbi
Sultan Moulay Slimane University, Polydisciplinary Faculty, Department of Mathematics and Informatics, BP 592, Mghila, Beni Mellal, Morocco


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Abderrahman Retbi, $V$-sets and the property $(VLD)$ in Banach spaces, Methods Funct. Anal. Topology 27 (2021), no. 3, 277-286.


BibTex

@article {MFAT1633,
    AUTHOR = {Abderrahman Retbi},
     TITLE = {$V$-sets and the property $(VLD)$ in Banach spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {27},
      YEAR = {2021},
    NUMBER = {3},
     PAGES = {277-286},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_3.2021.07},
       URL = {http://mfat.imath.kiev.ua/article/?id=1633},
}


References

Coming Soon.

All Issues